MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2278-0500
Medical Device Problem Codes Break (1069); Material Separation (1562); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump infusion set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that the primary tubing had snapped off at one of the connection sites.Pump alarmed air in line.Drug did not start.Tubing removed and confirmed with pharmacy that drug was still intact and able to be administered.New primary tubing obtained.
 
Additional Manufacturer Narrative
The customer reported tubing had snapped off, and returned two used samples of material unknown, lot unknown.The customer reported the material was 2278-0500, but the sample returned was a different material #.Upon initial visual examination, the set verified the complaint of separation from the smart site (ysite).The tubing was examined under a microscope, and insufficient solvent was found.A device history record review was not performed as the lot number is "unknown" for this complaint.The manufacturing plant found the root cause for the separation to be related to incorrect solvent application by the assembler.The plant addressed the failure by updating the standard work instruction on jan.20th, 2026.The update assigns responsibility to the assembler to verify the correct functioning of the solvent dispenser after cleaning and bushing changes.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23529098
Report Number9616066-2025-03449
Device Sequence Number9020768
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2278-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown